Home / Store / Karocold Syrup
Image Image

Karocold Syrup

Each 5ml Contains- Paracetamol 250mg + Phenylephrine 5mg + chlorphenamine Maleate 2mg

₹ 50.00

Karocold Syrup (Paracetamol 250mg + Phenylephrine 5mg + chlorphenamine Maleate 2mg) is effective to treat common cold, runny nose, watery eyes, sneezing and fever. Karocold Promotes nasal and sinus drainage , control cold with fever, headache and Allergic rhinitis.
chlorphenamine Maleate is an antihistamine which is used to treat allergy.
Paracetamol is an antipyretic which reduce fever.
Phenylephrine used as a Nasal Decongestant to dilate the pupil to increase blood pressure and relieve hemorrhoids.
Common side effects can be Nausea, Diarrhea, Dryness in mouth


1: Paracetamol 250mg
2: Phenylephrine 5mg
3: chlorphenamine Maleate 2mg

1: Do not take over-dose
2: Keep away from Children
3: Store in Cool and Dry place
4: Protect fron direct sunlight
5: Syrup can be taken before or after meal